# SDR DALA108955656

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 22,054 hours, 8,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHTS AFT OF DOORS 2R AND 4L INOPERATIVE. RELAMPED BOTH LIGHTS. LOG PAGE 7065081 FOR DOOR 4L.
